MAUDE Adverse Event Report: ARTHREX, INC. CLAV FRAC PLT,CENTRAL THIRD,LFT,SS; PLATE, FIXATION, BONE

ARTHREX, INC. CLAV FRAC PLT,CENTRAL THIRD,LFT,SS; PLATE, FIXATION, BONE
Model Number CLAV FRAC PLT,CENTRAL THIRD,LFT,SS
Health Effect - Clinical Codes Bone Fracture(s) (1870); Unspecified Infection (1930)
Date of Event 11/15/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The device was reported to have been discarded.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
Information from the surgical outcome system was received that there was an incident with an arthrex product during a shoulder arthroscopy.It was reported that it came to complications and the patient had an infection after surgery.A revision surgery is required to remove the implant.The primary surgery took place in (b)(6) 2018 with an arthrex mid shaft / central third plate for clavicle fracture.At the moment we do not have further information.The surgeon was contacted to receive all the necessary information to evaluate this case.On 08 jan 2019 additional information obtained: the primary surgery took place on (b)(6) 2018.A osteosynthesis of a fractured collar bone was performed with device ar-2652cl.As there was a late infection of the implanted plate a revision surgery took place on (b)(6) 2018 where the plate was removed from the patient.On 09 jan 2019 additional information obtained: the surgeon has confirmed that this was reported through the surgical outcome system and was being reported as a non-product related issue.The surgeon has stated the following to the sales rep: the infection is not related to the product.The plate and screws are non-sterile devices and were sterilized at the hospital.The arthrex product was not the fault of the infection.No further information will be received.

Brand Name
CLAV FRAC PLT,CENTRAL THIRD,LFT,SS
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key8286727
Report Number1220246-2019-00866
Device Sequence Number19448647
Product Code HRS
UDI-Device Identifier00888867027428
UDI-Public00888867027428
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K143139
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCLAV FRAC PLT,CENTRAL THIRD,LFT,SS
Device Catalogue NumberAR-2652CL
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2019
Initial Report FDA Received Date01/29/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;